Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Having pain while urinating with a itchy vagina. Is it a yeast infection ?

Hi, uhm I went to lake pleasant a week ago and long story sort I put toilet paper in my bikini bcuz I was about to start my period and when I took it off I went into the water and the next day I got a rash after the rash went away I would get really itchy around my vagina and now I got an ingrown and I m getting another one and yesterday it hurt to pee and it still does I touched where I pee out of and it s really sensitive can someone help please because I m starting to get scared. I was thinking it was yeast infection but I don t believe it anymore and it s not a uti
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
welcome to healthcaremagic
Do you feel burning pain on micturation , it may be due urine infection or normal low water intake, Suggest you drink plenty of water and sanitation, if it continue please carry out urine culture to investigate
take care
Answered: Wed, 23 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor